# SDR ASAA12511207

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 306 hours, 109 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LF CTR BOOST PUMP WOULD NOT TRANSFER FUEL FROM CTR TANK TO RIGHT WING FUEL LOW PRESSURE LIGHT NOT ILLUMINATED.  PUMP WOULD NOT MOVE FUEL WITH 2000 LBS VERIFIED IN CTR TANK.  PERFORMED FUEL BOOST PUMP OPS TEST ON LT CENTER BOOST PUMP TRANSFER FUEL FROM CTR TANK TO RT WING PUMP AND INDICATION OPS CK NORMAL REF MM 28 22 41 UNABLE TO VERIFY DISCREPANCY.  SUCCESSFUL INFLIGHT VERIFICATION ACCOMPLISHED.
